# SDR AALA201708239016

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 10,133 hours, 3,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR FWD EMERGENCY EXIT SHOWS OPEN PRESSURIZATION IS NORMAL. REPLACED PROXIMITY SENSOR IAW AMM.
